MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM; PROSTHESIS, SHOULDER
Catalog Number 14-405080
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).6 ti-dble screw product indentifcations were reported in conjunction with this event.It is unknown after follow-up attempts which device has migrated.The information for the other screws is as follows: item name: ti-dble lead cort 5.0x60mm scr ia5.0x60mm.Cat#: 14-405060.Lot#: 043360.Expiration date: 9/30/19.Manufacture date: 9/30/29.Item name: ti-dble lead cort 5.0x60mm scr ia5.0x60mm.Cat#: 14-405060.Lot#: 907430.Expiration date: 10/10/19.Manufacture date: 10/10/29.Item name:ti-dble lead cort 5.0x70mm scr ia5.0x70mm.Cat#: 14-405070.Lot#: 423340.Expiration date: 1/27/20.Manufacture date: 1/27/30.Item name:ti-dble lead cort 5.0x34mm scr ia5.0x34mm.Cat#: 14-405034.Lot#: 662780.Expiration date.Manufacture date.Item name: ti-dble lead cort 5.0x34mm scr ia5.0x34mm.Cat#: 14-405034.Lot#: 662780.Expiration date.Manufacture date.Fem nail retro 12mm x 340mm mm x 34cm cat# 14-444334 lot#172100.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient¿s most distal screw was noticed to have backed out of a nail during a patient followup approximately 4 months postimplantation.No further intervention has been reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: most distal screw in the distal femur appears backed out and extends lateral to the lateral cortex of the lateral femoral condyle.Remaining screws appear appropriately positioned.There is an incompletely healed fracture of distal femur and medial femoral condyle.Remaining bones and hardware appear intact.Backing of the screws confirmed.No contributing factors are noted radiographically.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TI-DBLE LEAD CORT 5.0X80MM SCR IA5.0X80MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11495106
Report Number0001825034-2021-00716
Device Sequence Number19578041
Product Code HSB
UDI-Device Identifier00887868092732
UDI-Public(01)00887868092732(17)291002(10)816880
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-405080
Device Lot Number816880
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;